Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for eczema

Answered by
Dr.
Dr. Divya Agarwal

Rheumatologist

Practicing since :1999

Answered : 577 Questions

default
Posted on Sat, 4 Mar 2017 in Bones, Muscles and Joints
Question: Hi, my name is XXXXXXX My children has Ehler Danlos. The nurse from their school wants to make vaccines for them but when they were small they had allergies and eczema and the doctors said to us to stop to make vaccines for them and after we did this everything were gone after some month, no more allergies and eczema today. In which way the vaccines will affect my children now in the age 10,12,17? Allergies and eczema will be back?
doctor
Answered by Dr. Divya Agarwal 28 minutes later
Brief Answer:
you should go ahead with the vaccines.

Detailed Answer:
hello,
some vaccines can produce allergic reactions, but generally they should not be the cause of eczema and generalised allergies.
I feel that the benefits of vaccination outnumber the risks associated with them , and therefore children must be given the recommended vaccines.
if however any particular vaccine is producing a severe allergic reaction like a rash immediately, or urticarial rash or difficulty in breathing it should never be repeated.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Skin rash

doctor1 MD

My 14 year old son woke up with a red rash on his chest and side. Then it developed on the inside of his arms and later his elbows. The rash itched and burned when the sun would hit it. The next day it was mostly gown but what remained looked like a 5 day old bruise. Each day the rash developed on different parts of his body and go way leaving a bruising spot. The ER doctor had no idea what it could be.

doctor1 MD

For the past year I have been noticing an increasing amount of blood both in my BM. At first it began just as smears on the paper but began to become mixed in with the stool and within the past month more blood than stool is being voided. I have mild, intermittent abdominal pain as well as intermittent pain with BM. There s no itching or rash. I have noticed some exacerbation with spicy foods i.e. jalepenos which in both instances caused me to void so much blood that the water in the toilet became bright red. There is no fhx significant for colon cancer or GI bleeds. I am a 20 y.o. female with no signifcant medical hx or problems other than multiple bone fxs, tonsilectomy and adnoidectomy. I

doctor1 MD

My wife had total knee replacement four months ago. Till date she is getting low grade fever. It statrts around 1400h and goes downn around 2300h. Max is 99.6 min is 98.0. No infection at all. Urine culture is normal. Takes medicine for hyper thyroide and BP. Has rashes on arms and face. Kindly advise. SS MOTIAL

doctor1 MD

I have what I think is really bad razor burn on my labia and above my clitoris it burns and it s hard to walk normal. I ve tried airing it out as well as applying some hydrocortisone and today I bought dr smiths diaper rash ! It burns so bad, I took a look today and it looks really irritated red and kind of pimple like..there s about 3 of them one on each side of labia and one right on top like where the crease is. My gyno doesn t have an opening till next month and family dr till the end of the month, what could I do to relieve or treat myself?! I really need something g that will help!! Help!!

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?